# SDR JIKA2013012301

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N241DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT607B
- Aircraft time: 23,067 hours, 20,282 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL5040M6
- Part serial: H1109
- Condition: Weak
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT REPORTS THAT THE ELEVATOR TRIM FAILED IN THE PILOT, CO-PILOT AND AUX MODES.  REDUCED POWER TO INCREASE CONTROLLABILITY OF THE AIRCRAFT AND RETURNED TO OPF.  AFTER LANDING, THE TRIM BEGAN TO WORK AGAIN.  MAINTENANCE FOUND THAT THE PITCH TRIM ACTUATOR WAS WEAK, AND REPLACED THE UNIT.  AWAITING TEARDOWN REPORT ON TRIM ACTUATOR.  TEARDOWN EVALUATION TO FOLLOW IN A SUPPLEMENTAL REPORT.
